# SDR 6PMR2020122408318

- Difficulty date: December 24, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 1 hours, 25,198 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Upper
- Part time: 1 hours, 25,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN, FRONT SPAR APPROXIMATELY WING STA 238 HAS CORROSION AROUND FASTENER.  CORRECTIVE ACTION: REMOVED CORROSION, BLENDED AREA, ACCOMPLISHED NDT AND SHOT PEEN.  REAPPLIED SURFACE PROTECTION, IAW EO 20495-6.  PEMCO NON-ROUTINE 10248-0318.
